or Connect
TheCatSite.com › Forums › General Forums › The Cat Lounge › Question for the ladies....
New Posts  All Forums:Forum Nav:

Question for the ladies....

post #1 of 6
Thread Starter 
Has anyone else here had an IUD placed and if so have you had any problems with it? The reason I am asking is because since I have had it place my periods are irregular, moods are out of control (literally) and other various side effects. I was reading on a womens health forum and out of the 50 some posts I read almost every one had the same problems as me and once it was removed they seemed to get back to normal. Just curious if anyone else has had experience with the Mirena?
post #2 of 6
I don't have the device implanted, but I did have a problem at one time with wild mood swings during/near my period - it almost destroyed a relationship cuz I'd snap at him for no reason whatsoever (relationship didn't end up lasting anyway, but that's beside the point lol)... but my point is, I asked my gyno about this and she gave me a prescription for something called Sarafem - it's a mild mood stabilizer and it made a WORLD of difference! The problem has subsided a lot since that time, don't know why, but I keep some pills around for the occasional month where I'm whacked out... my gyno had also suggested a lot of natural remedies that could help with the mood swings, but I don't have the paper anymore where she wrote them - you could ask your doctor about that though... good luck, I know it stinks when you know your moods are way whacked and you don't know why or how to fix it
post #3 of 6
I never got the opportunity to try the mirena, right before I found out about it I got my tubes tied! Ive known quite a few people to have theres suddenly fall out though!
post #4 of 6
I've had the Mirena in now for over 2 years and i've had no problems. Infact it's a lot safer and with much less side effects that the pill or the injection.

It might be worth having a chat with your doctor because not every contraception will suit everyone.
post #5 of 6
Everyone react differently to hormonal BC and Mirena is hormonal. Mood swings, weight gain and other lovely side effest are all common with hormonal contraceptives. If this isn't working for you talk with your Dr. to try and find anothe rmethod that doesn't cause such bad side effects in you.
post #6 of 6
I read up on it the last time I went in for BC (I didn't want to take the pill), and those were all common side affects. I went for the diaphram, which was a pain in the butt but at least no side affects.

I agree, talk to your doctor and explain what is going on.
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: The Cat Lounge
TheCatSite.com › Forums › General Forums › The Cat Lounge › Question for the ladies....